Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
2019 | Journal Article | IST-REx-ID: 151
J. L. Fischer and O. Kneuss, “Bi-Sobolev solutions to the prescribed Jacobian inequality in the plane with L p data and applications to nonlinear elasticity,” Journal of Differential Equations, vol. 266, no. 1, pp. 257–311, 2019.View | DOI | Download (ext.) | arXiv
2019 | Conference Paper | IST-REx-ID: 6035
S. Bogomolov, M. Forets, G. Frehse, K. Potomkin, and C. Schilling, “JuliaReach: A toolbox for set-based reachability,” in Proceedings of the 22nd International Conference on Hybrid Systems: Computation and Control, Montreal, QC, Canada, vol. 22, pp. 39–44.View | Files available | DOI | Download (ext.) | arXiv
2019 | Conference Paper | IST-REx-ID: 6042
M. Christakis, M. Heizmann, M. N. Mansur, C. Schilling, and V. Wüstholz, “Semantic fault localization and suspiciousness ranking,” in 25th International Conference on Tools and Algorithms for the Construction and Analysis of Systems , Prague, Czech Republic, 2019, vol. 11427, pp. 226–243.View | Files available | DOI